MAUDE Adverse Event Report: Arthrex, Inc. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES

Arthrex, Inc. SYNERGY CW4 ARTHROSCOPY PUMP; ARTHROSCOPE AND ACCESSORIES
Model Number SYNERGY CW4 ARTHROSCOPY PUMP
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
SYNERGY CW4 ARTHROSCOPY PUMP
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50102010
Report Number1220246-2026-04150
Device Sequence Number5279085
Product Code HRX
UDI-Device Identifier00888867251182
UDI-Public(01)00888867251182(11)250811(10)31915177
Combination Product (Y/N)N
Initial Reporter CountryPE
PMA/510(K) Number
K024291
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSYNERGY CW4 ARTHROSCOPY PUMP
Device Catalogue NumberAR-6485
Device Lot Number31915177
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/11/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown